Unconditional Two-Parameter Nonexpansive Mappings: Hausdorff Stability of Fixed Point Sets under Operator-Convergent Perturbations

Main Article Content

Mortada S. Ali

Abstract

We introduce a new unconditional two-parameter class of mappings, called unconditional \((\alpha,\beta)\)-nonexpansive mappings, satisfying \(\|Tx-Ty\| \leq \alpha\|Tx-y\| +\alpha\|Ty-x\| +\beta\|x-y\|\) for all \(x,y\in C\), where \(\alpha,\beta\geq 0\) and \(2\alpha+\beta\leq 1\). This class contains the classical nonexpansive class as the special case \((\alpha,\beta)=(0,1)\), and is not subsumed by the conditional frameworks of Pant and Shukla (2017) or Ullah et al. (2020), which impose a Suzuki-type pre-condition \((1/2)\|x-Tx\|\le\|x-y\|\) before the contraction estimate is invoked. We analyse quantitative stability of the fixed-point set \(F(T)\) under operator convergent perturbations \(T_n\to T\) (i.e.,\(\eta_n:=\sup_{x\in C}\|T_nx-Tx\|\to 0\)) in two distinct regimes. In the interior regime \(2\alpha+\beta<1\), the fixed-point set is a singleton \(\{x^*\}\) and we establish the explicit Hausdorff bound \(d_H(F(T_n),F(T)) \leq \frac{1-\alpha}{1-2\alpha-\beta}\eta_n,\) and prove that the constant \(\frac{1-\alpha}{1-2\alpha-\beta}\) is sharp for every admissible \((\alpha,\beta)\); as a consequence, the fixed-point map \(T\mapsto x^*(T)\) is Lipschitz on the operator space. In the boundary regime \(2\alpha+\beta=1\), the set of fixed points is closed and convex and is a subset of \(C\); we prove the Kuratowski upper limit inclusion \(\mathrm{w\text{-}Ls}(F(T_n))\subseteq F(T)\) under the Opial property, and the full Kuratowski convergence \(F(T_n)\xrightarrow{w}F(T)\) when \(F(T)\) is a singleton, which occurs in particular under a strict form of the defining inequality. As an application, we derive explicit stability estimates for the solution set of parametric Hammerstein integral equations on \(L^2([0,1])\) under \(L^2\)-convergent kernel perturbations.

Article Details

References

  1. S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fundam. Math. 3 (1922), 133–181. https://doi.org/10.4064/fm-3-1-133-181.
  2. R.E. Bruck, Properties of Fixed-Point Sets of Nonexpansive Mappings in Banach Spaces, Trans. Am. Math. Soc. 179 (1973), 251–262. https://doi.org/10.1090/S0002-9947-1973-0324491-8.
  3. F.E. Browder, Nonexpansive Nonlinear Operators in a Banach Space, Proc. Natl. Acad. Sci. U.S.A. 54 (1965), 1041–1044. https://doi.org/10.1073/pnas.54.4.1041.
  4. J.A. Clarkson, Uniformly Convex Spaces, Trans. Am. Math. Soc. 40 (1936), 396–414. https://doi.org/10.2307/1989630.
  5. K. Goebel, W.A. Kirk, Topics in Metric Fixed Point Theory, Cambridge University Press, 1990. https://doi.org/10.1017/CBO9780511526152.
  6. D. Göhde, Zum Prinzip der kontraktiven Abbildung, Math. Nachr. 30 (1965), 251–258. https://doi.org/10.1002/mana.19650300312.
  7. W.A. Kirk, A Fixed Point Theorem for Mappings Which Do Not Increase Distances, Am. Math. Mon. 72 (1965), 1004–1006. https://doi.org/10.2307/2313345.
  8. Z. Opial, Weak Convergence of the Sequence of Successive Approximations for Nonexpansive Mappings, Bull. Am. Math. Soc. 73 (1967), 591–597. https://doi.org/10.1090/S0002-9904-1967-11761-0.
  9. R. Pant, R. Shukla, Approximating Fixed Points of Generalized α-Nonexpansive Mappings in Banach Spaces, Numer. Funct. Anal. Optim. 38 (2017), 248–266. https://doi.org/10.1080/01630563.2016.1276075.
  10. B. Patir, N. Goswami, V.N. Mishra, Some Results on Fixed Point Theory for a Class of Generalized Nonexpansive Mappings, Fixed Point Theory Appl. 2018 (2018), 19. https://doi.org/10.1186/s13663-018-0644-1.
  11. W.V. Petryshyn, Construction of Fixed Points of Demicompact Mappings in Hilbert Space, J. Math. Anal. Appl. 14 (1966), 276–284. https://doi.org/10.1016/0022-247X(66)90027-8.
  12. T. Suzuki, Fixed Point Theorems and Convergence Theorems for Some Generalized Nonexpansive Mappings, J. Math. Anal. Appl. 340 (2008), 1088–1095. https://doi.org/10.1016/j.jmaa.2007.09.023.
  13. K. Ullah, J. Ahmad, M. de la Sen, On Generalized Nonexpansive Maps in Banach Spaces, Computation 8 (2020), 61. https://doi.org/10.3390/computation8030061.